# SDR SCNA2020031914004

- Difficulty date: February 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE HAS EVIDENCE OF CORROSION.REMOVED AND REPLACED RUDDER COUNTER BALANCE WEIGHT IAW B737 SRM 51-40-02 REFER TO NR 3500849/3000/0009 FOR BALANEC REQUIREMENTS.
